The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (172 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 3, 1996, pp. 783–789
DOI: 10.4171/RMI/214

Published online: 1996-12-31

A theorem of Semmes and the boundary absolute continuity in all dimensions

Juha Heinonen[1]

(1) University of Michigan, Ann Arbor, USA

We use a recent theorem of Semmes to resolve some questions about the boundary absolute continuity of quasiconformal maps in space.

No keywords available for this article.

Heinonen Juha: A theorem of Semmes and the boundary absolute continuity in all dimensions. Rev. Mat. Iberoam. 12 (1996), 783-789. doi: 10.4171/RMI/214